×

Found 145 Documents (Results 1–100)

100
MathJax

On asymptotic stability of self-similar solutions of the heat equation with a nonlinear sink. (English. Russian original) Zbl 0639.35036

Sov. Math., Dokl. 31, 271-276 (1985); translation from Dokl. Akad. Nauk SSSR 281, 23-27 (1985).
Reviewer: I.Zino
PDF BibTeX XML Cite

On uniform equiconvergence of the Riesz means of spectral expansions in a n-fold system of exponential functions and in an n-fold Fourier integral. (English. Russian original) Zbl 0636.42015

Sov. Math., Dokl. 31, 468-471 (1985); translation from Dokl. Akad. Nauk SSSR 282, 277-280 (1985).
Reviewer: B.P.Mishra
MSC:  42B05
PDF BibTeX XML Cite

Estimates of the Green function and a criterion for uniform stabilization of the solution of the second mixed problem for a second-order parabolic equation. (English. Russian original) Zbl 0629.35049

Sov. Math., Dokl. 31, 448-451 (1985); translation from Dokl. Akad. Nauk SSSR 282, 15-18 (1985).
Reviewer: I.Toma
MSC:  35K20 35B40
PDF BibTeX XML Cite

On weighted inequalities for anisotropic potentials and maximal functions. (English. Russian original) Zbl 0622.42014

Sov. Math., Dokl. 31, 583-585 (1985); translation from Dokl. Akad. Nauk SSR 282, 1304-1306 (1985).
Reviewer: s.Kislyakov
MSC:  42B20 42B25
PDF BibTeX XML Cite

On the solvability of the first boundary value problem for quasilinear elliptic and parabolic equations in the presence of singularities. (English. Russian original) Zbl 0618.35042

Sov. Math., Dokl. 31, 296-300 (1985); translation from Dokl. Akad. Nauk SSSR 281, 275-279 (1985).
Reviewer: I.Toma
MSC:  35J65 35K60 35A05 35B45 35A20
PDF BibTeX XML Cite

The central limit theorem for generalized measures on infinite- dimensional spaces. (English. Russian original) Zbl 0618.28013

Sov. Math., Dokl. 31, 301-304 (1985); translation from Dokl. Akad. Nauk SSSR 281, 279-283 (1985).
Reviewer: Yu.L.Daleckij
PDF BibTeX XML Cite

Spectral properties of operators in the problem of the oscillation of a compressible fluid in rotating containers. (English. Russian original) Zbl 0615.35059

Sov. Math., Dokl. 31, 318-322 (1985); translation from Dokl. Akad. Nauk SSSR 281, 529-534 (1985).
MSC:  35P05 35Q15 35J45 76U05 65N25 76N10
PDF BibTeX XML Cite

On the asymptotics of the solution of a boundary value problem for a quasilinear elliptic equation. (English. Russian original) Zbl 0611.35025

Sov. Math., Dokl. 31, 121-124 (1985); translation from Dokl. Akad. Nauk SSSR 280, 549-552 (1985).
Reviewer: D.Ştefănescu
PDF BibTeX XML Cite

On a generalization of Picard’s theorem on solvability of a Fredholm integral equation of the first kind. (English. Russian original) Zbl 0609.47021

Sov. Math., Dokl. 31, 143-146 (1985); translation from Dokl. Akad. Nauk SSSR 280, 781-784 (1985).
Reviewer: R.W.Gross
MSC:  47A50 45B05 45L05
PDF BibTeX XML Cite

Solvability of nonselfadjoint linear operator systems, and the set of decomposability of multiparameter spectral problems. (English. Russian original) Zbl 0609.47008

Sov. Math., Dokl. 31, 472-474 (1985); translation from Dokl. Akad. Nauk SSSR 282, 521-523 (1985).
Reviewer: W.D.Evans
MSC:  47A10 47A12 47A56
PDF BibTeX XML Cite

On the motion of an \(n\)-dimensional rigid body with symmetry group \(So(k)\otimes So(n-k)\) in a field with a linear potential. Invariants of the coadjoint representation of some Lie algebras. (English. Russian original) Zbl 0606.58027

Sov. Math., Dokl. 31, 535-539 (1985); translation from Dokl. Akad. Nauk SSSR 282, 1038-1042 (1985).
Reviewer: D.J.Simms
PDF BibTeX XML Cite

On a criterion for the absence of discrete spectrum of the radial Schrödinger operator. (English. Russian original) Zbl 0605.35067

Sov. Math., Dokl. 31, 561-564 (1985); translation from Dokl. Akad. Nauk SSSR 282, 1061-1065 (1985).
Reviewer: B.Sleeman
MSC:  35P05 35J10
PDF BibTeX XML Cite

The use of sweep coefficients of spectral systems for estimating the spectrum of some matrices. (English. Russian original) Zbl 0599.65062

Sov. Math., Dokl. 31, 422-425 (1985); translation from Dokl. Akad. Nauk SSSR 281, 1303-1307 (1985).
Reviewer: Petko Hr. Petkov
MSC:  65N12 65F15 35K05
PDF BibTeX XML Cite

Integral representations and boundary value problems for a class of systems of higher order differential equations. (English. Russian original) Zbl 0598.35064

Sov. Math., Dokl. 31, 516-520 (1985); translation from Dokl. Akad. SSSR 282, 795-799 (1985).
Reviewer: P.Szeptycki
MSC:  35L15 35G15
PDF BibTeX XML Cite

A correspondence between extensions of the logic of intuitionistic provability and extensions of the logic of provability. (English. Russian original) Zbl 0598.03011

Sov. Math., Dokl. 31, 345-348 (1985); translation from Dokl. Akad. Nauk SSSR 281, 789-793 (1985).
Reviewer: S.Artemov
PDF BibTeX XML Cite

A linear extension operator for a space of smooth functions defined on a closed subset of \(R^ n\). (English. Russian original) Zbl 0597.46027

Sov. Math., Dokl. 31, 48-51 (1985); translation from Dokl. Akad. Nauk SSSR 280, 268-272 (1985).
Reviewer: M.Turinici
MSC:  46E35 46A22 54C65
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification